# SDR ASAA11510362

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 16,562 hours, 5,170 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL ANNUNCIATOR ON BOTH DU'S.  PERFORMED FIM TASK 34 43 00 810 801 WEATHER RADER SYSTEM BITE CLEARED FAULTS INTERMITTENT FAULT OBSERVED GROUND VERIFICATION SUCCESSFUL SYSTEM OP'S NORMAL.
